# SDR DL757992004

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N634DL
- Make and model: Boeing 757232
- Aircraft serial: 23615
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Component: 216201018
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE SMELL IN CABIN STARTED AT ROW 27 AND STARTED DRIFTING AFT IN CABIN. SMELL ONLY NO VISABLE SMOKE.  REPLACED RECIRC FILTERS RT SIDE.  LT RECIRC FILTERS FOUND CLEAN.  INSP PSU'S AND CABIN LIGHTING COMPONENTS.  INSP OVERHEAD BINS.  RAN ENGS AND OPERATED PACKS PER PFHB NO ODORS OR VAPORS PRESENT.  INSP BAG BINS REVEALED NOTHING.  ALSO, INSP PAX BAGS CARRY ON AND IN BINS NO ODORS.  THIS IS A DIVERSION W/EMERG UNITS CALLED.
